Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jay_UK

Boils and pimples on body!!

Hey everyone,

I am currently on isotretinoin (20mg) and on day 24 of treatment. Not gone too well so far, a lot of side effetcs (very dry lips, bad outbreaks etc) but now something which no one else has seemed to have reported. I am getting boils! got three last week, one behind my ear, one on my arm and one on my back side. they were relly painful!

They have all burst now but I have got several pimples around the one on my buttock and I think another one is forming on the side of my face!!!!!!!! what the hell is goin on?? has anyone experienced a simular reaction?? I am on the verge of stopping them, because these things are so painful and swollen.

pretty f**ked off to tell you the truth, just want it all to end and to stop living in the bathroom trying to treat my skin!

Give a reply if you have any ideas

THanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×